Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Maximal Thurston–Bennequin number of two-bridge links

Lenhard Ng

Algebraic & Geometric Topology 1 (2001) 427–434

DOI: 10.2140/agt.2001.1.427

Forward citations
C Livingston, S Naik, Ozsváth–Szabó and Rasmussen invariants of doubled knots, Algebraic & Geometric Topology 6 (2006) 651
P Melvin, S Shrestha, The nonuniqueness of Chekanov polynomials of Legendrian knots, Geometry & Topology 9 (2005) 1221
L Ng, A Legendrian Thurston–Bennequin bound from Khovanov homology, Algebraic & Geometric Topology 5 (2005) 1637
L Ng, A Skein Approach to Bennequin-Type Inequalities, International Mathematics Research Notices (2008)
O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebraic & Geometric Topology 4 (2004) 399
D Rutherford, The Thurston-Bennequin number, Kauffman polynomial, and ruling invariants of a Legendrian link: The Fuchs conjecture and beyond, International Mathematics Research Notices 2006 (2006) 1